# SDR CALA2021062800975

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-25-3-6221 DOT 42-025 AFT CABIN FLOOR SUPPORT BEAM CORRODED FR66 Y765 LAV MOUNT AREA () REMOVED AND REPLACED FOR A NEW FLOORBEAM P/N D5347204000200 IAW A319 SRM 51-42-11.
